Multiplier transformations and strongly close-to-convex functions
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 399-410
Published online September 1, 2003
Nak Eun Cho and Tae Hwa Kim
Pukyong National University, Pukyong National University
Abstract : The purpose of the present paper is to introduce some new subclasses of strongly close-to-convex functions in the open unit disk defined by multiplier transformations and study their properties. Our results include several previous known results as special cases.
Keywords : subordinate, multiplier transformation, strongly close-to-convex, integral operator
MSC numbers : 30C45
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd